RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 743–746 (Mi dan25073)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

On the theory of orthogonal polynomials over several intervals

N. I. Akhiezer, Yu. Ya. Tomchuk

Kharkov State University

Full text: PDF file (430 kB)

Bibliographic databases:
Presented: . . 
Received: 19.01.1951

Citation: N. I. Akhiezer, Yu. Ya. Tomchuk, “On the theory of orthogonal polynomials over several intervals”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 743–746

Citation in format AMSBIB
\Bibitem{AkhTom61}
\by N.~I.~Akhiezer, Yu.~Ya.~Tomchuk
\paper On the theory of orthogonal polynomials over several intervals
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 743--746
\mathnet{http://mi.mathnet.ru/dan25073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131005}
\zmath{https://zbmath.org/?q=an:0109.29601}


Linking options:
  • http://mi.mathnet.ru/eng/dan25073
  • http://mi.mathnet.ru/eng/dan/v138/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Fedorov, “Harmonic analysis in a multiply-connected domain. I”, Math. USSR-Sb., 70:1 (1991), 263–296  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Fedorov, “Harmonic analysis for multiply connected domain. II”, Math. USSR-Sb., 70:2 (1991), 297–339  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. P. Suetin, “Uniform convergence of Padé diagonal approximants for hyperelliptic functions”, Sb. Math., 191:9 (2000), 1339–1373  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. P. Suetin, “Approximation properties of the poles of diagonal Padé approximants for certain generalizations of Markov functions”, Sb. Math., 193:12 (2002), 1837–1866  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S. P. Suetin, “Convergence of Chebyshëv continued fractions for elliptic functions”, Sb. Math., 194:12 (2003), 1807–1835  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. A. Gonchar, S. P. Suetin, “On Padé Approximants of Meromorphic Functions of Markov Type”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S58–S95  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. S. P. Suetin, “Comparative Asymptotic Behavior of Solutions and Trace Formulas for a Class of Difference Equations”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S96–S137  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. I. E. Egorova, L. A. Pastur, “On asymptotic properties of polynomials orthogonal with respect to varying weights and related topics of spectral theory”, St. Petersburg Math. J., 25:2 (2014), 223–240  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:51
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019